MathSciNet Relay Station
MathSciNet bibliographic data
MR2363547 32A60
Lourenço, Mary Lillian; Tocha, Neusa Nogas Zeros of complex homogeneous polynomials. Linear Multilinear Algebra 55 (2007), no. 5, 463–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement